Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Homotopy and topological actions on spaces with few homotopy groups

Author: Michael S. Postol
Journal: Proc. Amer. Math. Soc. 114 (1992), 251-260
MSC: Primary 55P10
MathSciNet review: 1065954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cooke [7] studied the problem of replacing homotopy actions by topological actions. In this paper, we use Cooke's results to show that this can always be done for a large class of spaces having few homotopy groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P10

Retrieve articles in all journals with MSC: 55P10

Additional Information

PII: S 0002-9939(1992)1065954-7
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia